# SDR USAA2014121500005

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 15,586 hours, 13,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEAD FLIGHT ATTENDANT NOTIFIED CAPTAIN ON INITIAL CLIMB OUT OF A, STRONG ODOR, MID CABIN TO AFT FLIGHT ATTENDANT GALLEY AREA.  NO ABNORMAL INDICATIONS NOTED.  WE DIVERTED & FLIGHT ATTENDANT HAD BURNING SENSATION.  TROUBLESHOOTING CABIN AIR QUALITY, UNABLE TO DUPLICATE REMARKS, NO CABIN ODOR NOTED AT THIS TIME.  RUN BOTH ENGS & APU.  PERFORMED OPERATIONAL CHECK OF LT & RT PACK AT HOT & COLD TEMP SETTINGS.  NO ODOR NOTED.
